Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 2


Notes on the Spectral Featurs of Degenerate Non-Selfa- Djoint Differential Operators on Elliptic Systems and ℓ−Dimensional Hilbert Spaces

PP: 207-213
Leila Nasiri, Ali Sameripour,
Let (Pv)(t) = −r2(t)A(t)v′ (t) ′ be a degenerate non-selfadjoint differential operator defined on the ℓ−dimensional Hilbert space Hℓ = L2(0,1)ℓ, where ¶ (0,1) ∈CĄ, r(t) ∈C1(0,1) and A(t) is a (ℓ×ℓ)−matrix function. In this paper, we will compute the spectral featurs of the operator P in different cases.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved